# SDR ASAA2024061150746

- Difficulty date: June 11, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7502
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H CARGO TRACK FS 500J-FS 500L RBL 14 CORRODED AROUND FASTENER HOLES. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 REPAIRED IAW B737-900ER SRM 53-00-53-2R-2 REPAIR 3W= 1.0 O= .070 R= .052 L= 2.0 D= .018.
